# SDR C8GA20090128

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE LT WING INBD FOREFLAP IS DELAMINATED ON THE LWR SURFACE NEAR THE INBD END.  REMOVED LT INBD FOREFLAP, REMOVED DAMAGE AREA DIM 5" DIA. CIRCLE. FABRICATED DOUBLER FROM 2024 T3 .016".  HOT BONDED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
